# SDR AALA201801309025

- Difficulty date: January 25, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 58,463 hours, 14,574 cycles
- Engine: Rroyce RB211*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AD
- Part serial: 2255805
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AT CRUISE, THE AIRCRAFT EXPERIENCED A THROTTLE SPLIT AND THE RIGHT HAND ENGINE. THE ENGINE WOULD NOT MAKE POWER. THE AIRCRAFT DIVERTED TO PTY AND LANDED WITHOUT FURTHER INCIDENT.  CONTRACT MAINTENANCE IS TROUBLESHOOTING THE FAULT. *** SUPPLEMENTAL REPORT TO UPDATE SECTIONS 4 AND 5. REPLACED NR 2 ENGINE FUEL FLOW GOVERNOR PER MCM CARD 73-94-01. *** (CLOSED) (SEE CONTROL #AALA20180125007 AND #AALA201801309026) (MICS 70265023 AND 34049409)
